# SDR CALA0001858

- Difficulty date: December 4, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N12327
- Make and model: Boeing 7373T0
- Aircraft serial: 23457
- Aircraft time: 46,067 hours, 23,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT Z-ANGLE CORRODED BETWEEN STA 947 AND 998. THE ANGLE WAS REMOVED AND A NEW ANGLE WAS INSTALLED IAW SRM 51-10-02 AND 51-40-02.
